Open Access
November, 1976 Optimal Designs for Large Degree Polynomial Regression
J. Kiefer, W. J. Studden
Ann. Statist. 4(6): 1113-1123 (November, 1976). DOI: 10.1214/aos/1176343646


Polynomial regression of degree $n$ on an interval is considered. Optimal designs $\xi_n$ are discussed for various optimality criteria. The behavior of $\xi_n$ for large $n$ is investigated and comparisons of $\xi_n$ with the limiting design $\xi_0$ are made.


Download Citation

J. Kiefer. W. J. Studden. "Optimal Designs for Large Degree Polynomial Regression." Ann. Statist. 4 (6) 1113 - 1123, November, 1976.


Published: November, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0357.62051
MathSciNet: MR423701
Digital Object Identifier: 10.1214/aos/1176343646

Primary: 62K05

Keywords: extrapolation , generalized variance , limiting design , optimal design , regression

Rights: Copyright © 1976 Institute of Mathematical Statistics

Vol.4 • No. 6 • November, 1976
Back to Top